| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 23(3); 2012 > Article
Journal of The Korean Society of Emergency Medicine 2012;23(3): 430-433.
Spontaneous Intramural Intestinal Hematoma: A Rare Complication of Anticoagulation
Jong Seok Lee, Tae Kyung Kang, Sung Chan Oh, Hye Jin Kim, Suk Jin Cho, Seok Yong Ryu
Department of Emergency Medicine, Sanggye Paik Hospital, College of Medicine, Inje University, Seoul, Korea. ryuchoi64@paik.ac.kr
ABSTRACT
Spontaneous intramural intestinal hematoma is a rare complication resulting from over-anticoagulation. We report on three uncommon cases of spontaneous intramural small bowel hematoma due to oral anticoagulation. The patients received conservative treatment with bowel rest, hydration and vitamin K infusion, and transfusion of fresh frozen plasma (FFP). Computed tomography (CT) scan was performed for diagnostic confirmation. Patients recovered within a few days. Because there are no specific symptoms or clinical signs, diagnosis of this condition is difficult. Therefore, clinical suspicion and experience are important. This case report represents an attempt to share information on this rare condition by presentation of the case and literature review.
Key words: Anticoagulant, Intramural hematoma, Small intestine
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,385
View
6
Download
Related article
Acute Spontaneous Thoracic Spinal Epidural Hematoma: A Case Report  2004 June;15(3)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI